Journal for Geometry and Graphics, Vol. 5, No. 2, pp. 111-119 (2001)

The Effect of Knot Modifications on the Shape of B-spline curves

Imre Juhaz, Miklos Hoffmann

Department of Descriptive Geometry, University of Miskolc,
H 3515, Miskolc-Egyetemvaros, Hungary

Abstract: This paper is devoted to the shape control of B-spline curves achieved by the modification of one of its knot values. At first those curves are described along which the points of a B-spline curve move under the modification of a knot value. Then we show that the one-parameter family of k-th order B-spline curves obtained by modifying a knot value has an envelope which is also a B-spline curve of order k-1.

Keywords: B-spline curves

Classification (MSC2000): 53A04; 68U05

Full text of the article will be available in mid of 2003.

[Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition